A Cramér-type large deviation theorem for sums of functions of higher order non-overlapping spacings
Sherzod Mirakhmedov (),
Syed Tirmizi () and
Muhammad Naeem ()
Metrika: International Journal for Theoretical and Applied Statistics, 2011, vol. 74, issue 1, 33-54
Keywords: Cramér condition; Exponential distribution; Uniform spacings; Uniform distribution; Large deviation (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0288-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:74:y:2011:i:1:p:33-54
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-009-0288-6
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().